Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pigmentation on neck. Turned brownish after cosmopeel. Will it settle down?

I have done a cosmopeel yesterday as I had a lot of pigmentation on my neck n have done sevral supervicial peels that make the pigmentation come back, After the cosmopeel it has become very red n looks brownish is it common n will it settle as really scared that my condition could get worse . There are no scabs or peeing as yet just a lot of redness n the pigmented parts look worse. Pls help
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hello..Thanks for the query.

It is normal for the skin to look darker after taking this peel.It is unlike the other peels where you do not see any peeling of skin.Here you will gradually see the darker part of the skin come out in the next few days.
You should take care to apply a good sunscreen and a moisturizer in the next few days very strictly for best results.In case there is irritation/redness increases/ scab formation occurs, you may consult your dermatologist for the needful.
Hope this is helpful.
Take care!
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor